Local Closure Functions in Hereditary Generalized Topological Spaces

Authors

  • R. Ramesh Department of Science and Humanities, Dr. Mahalingam College of Engineering and Technology, Pollachi, Tamil Nadu
  • Krishna Prakash Department of Science and Humanities, Karpagam College of Engineering, Coimbatore, Tamil Nadu
  • N. Anbumani Department of Science and Humanities, Tagore Institute of Engineering and Technology, Attur, Salem 636112, Tamil Nadu

DOI:

https://doi.org/10.26713/jims.v10i1-2.714

Keywords:

Generalized topology, Hereditary generalized topological spaces, Local closure function

Abstract

In this paper, we introduce and study the notions of local closure functions and also we introduce the operator ΨΓ in hereditary generalized topological spaces.

Downloads

References

A. Csaszar, Generalized topology, generalized continuity, Acta Math. Hungar. 96 (4) (2002), 351 – 357.

A. Csaszar, Modifications of generalized topologies via hereditary classes, Acta Math. Hungar. 115 (2007), 29 – 36.

A. Csaszar, ± and µ-modifications of generalized topologies, Acta Math. Hungar. 106 (2008), 275 – 279.

M. Rajamani, V. Indhumathi and S. Krishnaprakash, Some stronger local functions via ideals, J. Adv. Res. Pure Math. 2 (2010), 48 – 52.

M. Rajamani, V. Indhumathi and R. Ramesh, Some new generalized topologies via hereditary classes, Bol. Soc. Paran. Mat. 30 (2) (2012), 71 – 77.

V. Renukadevi and P. Vimaladevi, Compatible hereditary classes in generalized topological spaces, Acta Math. Hungar. 147 (2) (2015), 259 – 271.

B. Roy, On a type of generalized open sets, Applied General Topology 12(2) (2011), 163 – 173.

Downloads

Published

2018-08-09
CITATION

How to Cite

Ramesh, R., Prakash, K., & Anbumani, N. (2018). Local Closure Functions in Hereditary Generalized Topological Spaces. Journal of Informatics and Mathematical Sciences, 10(1-2), 173–179. https://doi.org/10.26713/jims.v10i1-2.714

Issue

Section

Research Article